# SDR SWAA2025052372005

- Difficulty date: May 16, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 41,477 hours, 19,578 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASSIST HANDLE LOOSE AT R1 AND R2 DOOR LININGS <[01]. SECURED ASSIST HANDLES AT R1 AND R2 DOOR LININGS IAW B737-800 AMM SUBTASK 25-21-31-420-006.; [02] VERIFIED SECURED ASSIST HANDLES AT R1 AND R2 DOOR LININGS IAW B737-800 AMM SUBTASK 25-21-31-420-006.
